RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2018, Volume 57, Number 1, Pages 102–117 (Mi al837)  

This article is cited in 1 scientific paper (total in 1 paper)

Centralizer dimensions of partially commutative metabelian groups

E. I. Timoshenko

Novosibirsk State Technical University, pr. Marksa 20, Novosibirsk, 630092 Russia

Abstract: We establish an upper bound for the centralizer dimension of a partially commutative metabelian group that depends linearly on the number of vertices in a defining graph. It is proved that centralizer dimensions of $2$-generated metabelian groups are not bounded above. The exact value of the centralizer dimension is computed for a partially commutative metabelian group defined by a cycle.

Keywords: partially commutative metabelian group, centralizer dimension, defining graph.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00100
Supported by RFBR, project No. 18-01-00100.


DOI: https://doi.org/10.17377/alglog.2018.57.106

Full text: PDF file (189 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Algebra and Logic, 2018, 57:1, 69–80

Bibliographic databases:

UDC: 512.5
Received: 28.03.2016
Revised: 10.03.2018

Citation: E. I. Timoshenko, “Centralizer dimensions of partially commutative metabelian groups”, Algebra Logika, 57:1 (2018), 102–117; Algebra and Logic, 57:1 (2018), 69–80

Citation in format AMSBIB
\Bibitem{Tim18}
\by E.~I.~Timoshenko
\paper Centralizer dimensions of partially commutative metabelian groups
\jour Algebra Logika
\yr 2018
\vol 57
\issue 1
\pages 102--117
\mathnet{http://mi.mathnet.ru/al837}
\crossref{https://doi.org/10.17377/alglog.2018.57.106}
\transl
\jour Algebra and Logic
\yr 2018
\vol 57
\issue 1
\pages 69--80
\crossref{https://doi.org/10.1007/s10469-018-9479-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000433237600006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047123132}


Linking options:
  • http://mi.mathnet.ru/eng/al837
  • http://mi.mathnet.ru/eng/al/v57/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Timoshenko, “Universalnye teorii i tsentralizatornye razmernosti grupp”, Algebra i logika, 58:3 (2019), 397–416  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:88
    References:11
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021